# SDR DALA12016043270

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 40,551 hours, 18,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ELECTRICAL TEST BOTH FWD EMERG EXIT LIGHTS, ROW 4, 5, 6 AND ROW 2,3 EVACUATION LIGHTS INOPERATIVE.  REPLACED 10WL EPSU IAW TSM 33-51-00.  TEST OK.  OK FOR SERVICE.
